# SDR AALA201712049028

- Difficulty date: December 2, 2017
- Submitted: December 6, 2017
- Operation: Air carrier
- Aircraft: N109UW
- Make and model: Airbus A320-214
- Aircraft serial: 1065
- Aircraft time: 55,121 hours, 26,090 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Lens
- Part number: 2514353SMI
- Condition: Broken
- Location: Cabin
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT WAS NOT GROUNDED.  EMERGENCY EXIT LIGHT BY SEAT 26C AISLE HAS A BROKEN LENS COVER.  REMOVED AND REPLACED LENS COVER.  OPERATIONAL CHECK GOOD.
